Overview

Uses of Paracetamol / Acetaminophen

Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

Uses of Phenylephrine

Phenylephrine is used in common cold symptoms.

Uses of Chlorpheniramine Maleate

Chlorpheniramine Maleate is used in the treatment of allergy symptoms.

Uses of Amantadine

Amantadine is used in the treatment of Parkinson's disease.

Paracetamol / Acetaminophen side effects

Common
No common side effects seen

Phenylephrine side effects

Common
  • Nausea
  • Vomiting
  • Headache

Chlorpheniramine Maleate side effects

Common
  • Sleepiness

Amantadine side effects

Common
  • Headache
  • Nausea
  • Vomiting
  • Loss of appetite
  • Dryness in mouth
  • Sweating
  • Ankle swelling
  • Anxiety
  • Constipation
  • Discoloration of skin of legs

How to use Paracetamol / Acetaminophen

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Flublast Tablet may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.
Avoid Flublast Tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.

How to use Phenylephrine

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Flublast Tablet may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.
Avoid Flublast Tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.

How to use Chlorpheniramine Maleate

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Flublast Tablet may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.
Avoid Flublast Tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.

How to use Amantadine

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Flublast Tablet may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.
Avoid Flublast Tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.

How Paracetamol / Acetaminophen works

Paracetamol / Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

How Phenylephrine works

Phenylephrine is a decongestant. It works by narrowing the small blood vessels which provides temporary relief from inflammation (redness and swelling) and discomfort.

How Chlorpheniramine Maleate works

Chlorpheniramine Maleate is an antiallergic medication. When your body is exposed to an allergen (pollen, animal dander, house dust etc.), it produces a chemical called histamine. This causes watery eyes, runny or blocked nose, sneezing, skin rashes, itching etc. Chlorpheniramine Maleate works by blocking the action of histamine, thereby relieving these symptoms.

How Amantadine works

Amantadine works by increasing the amount of dopamine, a chemical messenger that is needed to control movements in the brain.

Flublast Tablet related warnings

Alcohol
CAUTION
Taking Paracetamol / Acetaminophen+Phenylephrine+Chlorpheniramine Maleate+Amantadine with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Flublast Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
CAUTION
Flublast Tablet is probably unsafe to use during lactation. Limited human data suggest that the drug could represent a significant risk to the baby.
Driving
Do not drive unless you are feeling well.
Taking Flublast Tablet may make your vision blurred or make you feel dizzy. This may affect your driving ability.
Kidney
Flublast Tablet is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Flublast Tablet may not be needed in these patients. Please consult your doctor.
Use of Flublast Tablet may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Flublast Tablet should be used with caution in patients with liver disease. Dose adjustment of Flublast Tablet may be needed. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
No alternate brands found for this medicine

Expert Advice

Related to Paracetamol / Acetaminophen

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Paracetamol / Acetaminophen and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Paracetamol / Acetaminophen using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Paracetamol / Acetaminophen as it may cause liver damage.

Related to Phenylephrine

  • Oral phenylephrine should be taken with food
  • Phenylephrine can make you restless, so don't take it too close to bedtime
  • Do not use this medicine without doctor's advice if you are pregnant or breast feeding
  • Smoking may worsen the effect; therefore use of tobacco should be avoided.

Related to Chlorpheniramine Maleate

  • Avoid driving or operating dangerous machinery as it may decrease alertness.
  • Avoid consuming alcohol when taking the Chlorpheniramine Maleate, as it may cause excessive sleepiness or drowsiness.

Related to Amantadine

  • You have been prescribed Amantadine to treat your symptoms of Parkinson's disease.
  • It can be taken with or without food.
  • Amantadine can make you very sleepy. Don't drive or do anything requiring concentration until you know how it affects you.
  • To lower the chance of feeling dizzy or passing out, rise slowly if you have been sitting or lying down.
  • Do not stop taking the medication suddenly without talking to your doctor.
  • Don't take extra medicine to make up for the missed dose.
  • Amantadine may put you at a higher risk of having seizures. Talk to your doctor if you have a history of seizures or taking medication for it.

FAQs

Related to Paracetamol / Acetaminophen
Q. When will I feel better after taking Paracetamol / Acetaminophen?
Paracetamol / Acetaminophen begins to ease pain and reduces fever in about 45 minutes after a dose is taken. Its effects last for about 5 hours.
Q. Can I take Paracetamol / Acetaminophen with vitamin B complex?
Yes, Paracetamol / Acetaminophen can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Paracetamol / Acetaminophen helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Paracetamol / Acetaminophen use associated with Helicobacter pylori infection?
No, Paracetamol / Acetaminophen use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Paracetamol / Acetaminophen as compared to other pain killers.
Q. Can I take Paracetamol / Acetaminophen with warfarin?
Paracetamol / Acetaminophen is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Paracetamol / Acetaminophen can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can anyone be allergic to Paracetamol / Acetaminophen?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Paracetamol / Acetaminophen. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Paracetamol / Acetaminophen if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Paracetamol / Acetaminophen with diclofenac?
Paracetamol / Acetaminophen and Diclofenac might be given together in case of fever and pain. Paracetamol / Acetaminophen has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, hea<br>rtburn, and stomach ulcers and bleeding.
Q. Does Paracetamol / Acetaminophen treat sore-throat, flu or cold?
Paracetamol / Acetaminophen does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Paracetamol / Acetaminophen with amoxicillin?
Paracetamol / Acetaminophen and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Paracetamol / Acetaminophen have side effects?
Paracetamol / Acetaminophen is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Paracetamol / Acetaminophen.
Q. Is Paracetamol / Acetaminophen safe to use?
Paracetamol / Acetaminophen is safe to use in the dose that advised by the doctor. Using this medicine in more than recommended doses can damage your liver and cause serious harm.
Q. Can I take Paracetamol / Acetaminophen with homeopathic medicine?
Ask your doctor before taking Paracetamol / Acetaminophen with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Paracetamol / Acetaminophen with Tramadol?
Yes, Paracetamol / Acetaminophen can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Paracetamol / Acetaminophen with Azithromycin?
Paracetamol / Acetaminophen and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Can a patient with high blood pressure take Paracetamol / Acetaminophen?
Occasional use of Paracetamol / Acetaminophen is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Paracetamol / Acetaminophen belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. What happens if you take an overdose of Paracetamol / Acetaminophen?
Overdose of Paracetamol / Acetaminophen can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can vitamin D be taken safely with Paracetamol / Acetaminophen?
Yes, vitamin D can be taken with Paracetamol / Acetaminophen. Patients with osteoarthritis who are on vitamin D and calcium may need to take Paracetamol / Acetaminophen for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Does Paracetamol / Acetaminophen affect the liver?
Use of Paracetamol / Acetaminophen for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Paracetamol / Acetaminophen from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Can I take Paracetamol / Acetaminophen if I have hepatitis?
Paracetamol / Acetaminophen is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Paracetamol / Acetaminophen is metabolized in the liver, so, consult your doctor before taking Paracetamol / Acetaminophen if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. What are the serious side effects of taking excess Paracetamol / Acetaminophen?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Paracetamol / Acetaminophen. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Q. How long does Paracetamol / Acetaminophen takes to work?
Paracetamol / Acetaminophen takes around 30-45 min to start working and show its effects.
Q. What is the recommended dose of Paracetamol / Acetaminophen?
In adults, the usual dose is 1-2 tablets i.e 500mg or 650mg. The minimum dosing interval should be of 4 hours between the doses. The total dose should not exceed 4g per day.
Q. Can the use of Paracetamol / Acetaminophen make me feel sleepy?
No, Paracetamol / Acetaminophen does not cause sleepiness.
Q. How much Paracetamol / Acetaminophen can you take in a day?
In adults, the total dose of Paracetamol / Acetaminophen should not exceed 4g per day. In children, the maximum dose should not exceed 60mg/kg in a day.
Related to Phenylephrine
Q. Is Phenylephrine an antibiotic/a stimulant/an NSAID/ does Phenylephrine work/ does Phenylephrine makes your nose run/ does Phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it
Q. Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine
Q. Can i take Phenylephrine with high blood pressure?
Do not take Phenylephrine with high blood pressure
Q. Is Phenylephrine the same as Sudafed?
No, Phenylephrine is not same as Sudafed which contains pseudoephedrine.
Related to Chlorpheniramine Maleate
Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects
Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl
Q. Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only
Q. Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required
Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.
Related to Amantadine
Q. Is amantadine an MAOI or an anticholinergic or an antibiotic or narcotic or stimulant or a dopamine agonist?
Amantadine is not a MAOI or an anticholinergic or an antibiotic or narcotic or stimulant. It is an antiviral drug
Q. Is Amantadine available over the counter (OTC)?
No, it is not available as OTC drug, consult your doctor before taking Amantadine
Q. Is Amantadine like Adderall?
No, Amantadine is different than Adderall (amphetamine and dextroamphetamine). Adderall is a psychostimulant
Q. Is Amantadine a stimulant?
No, Amantadine is not a stimulant
Q. Can I take ibuprofen (Advil) with amantadine?
Ibuprofen (Advil) and amantadine should not to be taken together as they interact with each other. Please consult your doctor before taking other medicines along with amantadine
Q. Can I take dextromethorphan (Dayquil) with amantadine?
No results found for any interaction of dextromethorphan (Dayquil) with amantadine, but always consult with your doctor before taking this medication
Q. Does Amantadine help fatigue?
Amantadine is sometimes effective in relieving fatigue in multiple sclerosis (a demyelinating disease marked by patches of hardened tissue in the brain or the spinal cord and associated especially with partial or complete paralysis and jerking muscle tremor)
Q. Does amantadine increase dopamine?
Yes, amantadine is a dopaminergic drug, so it increases dopamine
Q. Does Amantadine work?
Amantadine is a dopaminergic drug and an antiviral. If used to prevent viral infection it works by preventing the virus from reproducing, and in Parkinson's disease it works by restoring the chemical balance between dopamine and acetylcholine (neuro-transmitters) in the brain
Q. Does Amantadine get you high/ hair loss / weight gain/ make you sleepy/ constipation/ high blood pressure?
Amantadine has a common side effect of causing sleepiness. However, it is not known to cause constipation, high blood pressure, weight gain. If you experience such side effects, please consult your doctor.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 6th Sep 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Glenmark Pharmaceuticals Limited, B/2, Mahalaxmi Chambers, 22, Bhulabhai Desai Road, Mumbai – 400 026.
One of the following licensed pharmacy from the nearest location with deliver Flublast Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: SBN, SIP, HSM, NLC, MDN, SCP, MKT, BJR, HSP, RSS, DAD, HCP, PVP, BAP, AGT, GTC, NFP, NTB, OWN, CZT, MAP, FIP, BNT, DYL, MFN, VHP, NLG, SHA, MBP, WSI, SPD, NLP, AAA, NEW, KHP, BDI, NVY, HGI, VSC, MGL, BHA, RPC, THR, DVH, AXM, OLT, SHG, PWN, EEC, RTL, ERS, NTL, NCH, 2ML, SLC, SDM, AVB, MOM, DGN, IAD, PHC, PSF, PNQ, PRL, SYN, FGH, HLP, PAP, RKS, TRP, KHC, HNP, NAS, VUR, APT, DFP, BRC, EPS, RYL, JJE, ANP, PRE, OWP, KLC, ARV, SGA, ZVO, CPK, ANS, RPI, RPP, ATL, GHP, ABP, PRC, QLF, SHC, ENV, OHM, RGH, BSN, BSL, AHP, AVL, KIS, MDI, HTV, XMX, NXT, ADT, ESY, SSS, GHR, KIM, SPV, SPF, STA, BTM, WPL, VMH, MNS, MDH, GPP, MTD, HIP, CSE, NNP, RUS, RHL, MDO, PSE, BBS, VEM, OMV, VAF, MTM, HPC, DHP, ARD, KHD, MKE, MRS, OBS, CMC, RWP, TOM, RVA, BNC, RVC, GPL, NRP, PIC, CMD, KMC, SVH, SVS, HWS, ATH, OWI, GTF, IPL, WDE, RRP, RHW, GFL, HAT, 9MM, SIO, 1MH, SAA, NNH, HTS, KNH, GPT, SRS, NXG, SNH, KAL, BDN, AYN, DLY, TAT, ZPR, NVL, TNH, AYU, DRA, AMM, EQN, MMF, BIO, VSL, LAG, LMS, SGN, BMJ, JBT, UBR, AMH, AAR, AAY, KHS, THP, IAH, RDH, OIP, PNT, EVP, STO, UPA, TAP, CRN, BJP, ZEL, GEO, VTR, LKK, CHP, SBL, NBG, SLN, SJP, RWL, PHN, AVC, GHC, ADF, BHS, DPP, LCC, VJS, SYS, NSL, JHC, SSR, TSC, TPS, BHP, HHH, FRM, BES, DPL, ATP, BHC, SMS, SWP, HMP, PME, STS, DAO, GBC, WHL, SBA, NSF, TPN, ZVP, ANT, GVP, O4O, DHR, RTN, TYN, MLC, ALY, SMN, SGH, EAN, AMR, KHH, IPP, VVN, MJT, SHD, NPS, GMA, SHN, HBV, MIP, SNG, LHP, QTM, NPH, SNL, RDR, SGC, GNC, UHP, RSA, SCH, BBN, RHS, PLT, GDA, BHM, DYG, SDE, CTP, GBB, RMR, JVN, AGC, RPA, BLE, SOF, WHP, KRR, MPC, FTP, CNE, BLS, NEO, UMP, DZY, AVS, USM, EPR, BMR, PEN, SRG, WAD, RAC, ADE, EMB, CLT, VDH, APS, HEX, AFT, FRS, SAH, TSS, GLD, USF, PTI, NDP, JSL, IMC, ALC, HNF, JLI, HZF, JVO, JIV, XPR, KBC, OWT, DLP, VOP, SSI, 4IT, ABL, SAF, FDM, ENP, NSM, GBL, ISI, SWA, LIP, PRT, ZNT, MSD, MIL, BGS, BLP, LHA, SBC, AVW, GGL, HLT, PTP, KCI, PRN, PMA, PPR
MRP
32.57
10 tablets in 1 strip
ADD TO CART
Best Price ₹26.06
20% OFF
Use Coupon HEALTH1020 during checkout